English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Arakelov geometry on degenerating curves

MPS-Authors
/persons/resource/persons235218

Faltings,  Gerd
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Faltings, G. (2021). Arakelov geometry on degenerating curves. Journal für die reine und angewandte Mathematik, 771, 65-84. doi:10.1515/crelle-2020-0015.


Cite as: http://hdl.handle.net/21.11116/0000-0007-0377-0
Abstract
We study the behaviour of the Arakelov metric on a smooth curve under semistable degeneration. The final result is a complicated formula involving the local discriminants of the singularities, and the graph governing the degeneration.